# SDR AALA201803129064

- Difficulty date: March 9, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,217 hours, 5,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F571124362000
- Condition: Corroded
- Location: Frames 40-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK BETWEEN FRAMES 40-47.  REPLACED THE SEAT TRACK IAW SRM 51-42-11 AND DRAWING F57112806.
